MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS TRANSORB; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA

SOFRADIM PRODUCTION SAS TRANSORB; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Model Number TSB4030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during an open ventral hernia repair using an absorbable mesh, a post-operative complication occurred, leading to the explanation of the mesh.The procedure involved a transversus abdominis release in the middle abdomen.The patient returned to the emergency room several days after the initial procedure.The mesh was removed due to the complication.
 
Additional Manufacturer Narrative
Additional information: a5a, a5b, b1, b2, b5, g3, h1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during an open ventral hernia repair using the gripping resorb mesh 30x40cm, a post-operative complication occurred, leading to the explantation of the mesh.The procedure involved a transversus abdominis release in the middle abdomen.The patient returned to the emergency room several days after the initial procedure.The mesh was removed due to the complication.

Brand Name
TRANSORB
Common Device Name
MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21602261
Report Number9615742-2025-00196
Device Sequence Number4430708
Product Code OWT
UDI-Device Identifier10884521809734
UDI-Public10884521809734
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSB4030
Device Catalogue NumberTSB4030
Device Lot NumberSYB0657X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/24/2025
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale